CureZone   Log On   Join
Re: No, They Should Be Temporary
 
  Views: 128,875
Published: 14 years ago
 
This is a reply to # 853,312

Re: No, They Should Be Temporary


:If you've ever taken the pill or been exposed to estrogen-mimicking compounds, which are ubiquitous in plastics and foods and drinks packaged in them etc and probably in many medications, any of those could be the cause of your temporary spider veins."

Never been on the pill. I havent been exposed to anything new recently. I'm not even really doing any cleansing i colon cleansed and fasted but not recently and just do Liver Flushes every couple of weeks. I havent lost or gained any weight. Noticed a vein on my thigh last night so guess its not just my arms. My skin hasn't really gotten pale..and the translucent thing seems new.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.359 sec, (1)